Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Does diane 35 pill have any side effect ?

first time on dian pills , slow down my period, is it normal??pls help Im 33, sexually active every week end and have regular periods. I never used pills and only my partner used condom and just this tuesday decided to use diane 35 pills when my ist period came. Im expecting to have heavy period on wednesday or thursday but never happen. Im just having spotting til today. Im so worried why it didnt came?..i really need your help badly.
Asked On : Sat, 15 Jan 2011
Answers:  1 Views:  263
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Hello,Welcome to HealthcareMagic forum.
You are having spotting instead of normal period . It is due to the diane 35 pills. You will have a normal period next time when you will have a pill free one week.

Dr. Rakhi Tayal
Answered: Wed, 19 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor